uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Stochastic flows and finite block frames
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
Department of Mathematics, Ehime University, Matsuyama, Japan.
Department of Mathematics, Meiji University, Kawasaki, Japan.
2008 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 342, no 2, 816-829 p.Article in journal (Refereed) Published
Abstract [en]

With the aim of understanding the mathematical structure of the fluctuation–dissipation theorem in non-equilibrium statistical physics and then constructing a mathematical principle in the modeling problem for time series analysis, we have developed the theory of KM2O-Langevin equations for discrete time stochastic processes. In this paper, as a new method for model analysis in the theory of KM2O-Langevin equations, we show that block frames provide a natural mathematical language for dealing with minimum norm expansions of multi-dimensional stochastic processes which do not necessarily satisfy stationarity and non-degeneracy conditions.

Place, publisher, year, edition, pages
2008. Vol. 342, no 2, 816-829 p.
Keyword [en]
degenerate flows, block frames, minimum norm solutions, fluctuation-dissipation theorem
National Category
Research subject
URN: urn:nbn:se:uu:diva-87336DOI: 10.1016/j.jmaa.2007.12.015ISI: 000254945300007OAI: oai:DiVA.org:uu-87336DiVA: diva2:1762
Available from: 2008-09-16 Created: 2008-09-16 Last updated: 2016-05-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 205 hits
ReferencesLink to record
Permanent link

Direct link